# SDR COMA0470046

- Difficulty date: May 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 4,103 hours, 3,124 cycles
- Engine: Ge CF348C1
- Engine time: 3,760 hours, 2,885 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T16P02
- Condition: Vibrates
- Location: Rt Engine
- Part time: 1,180 hours, 988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5672 NR 2 ENGINE FAN VIBE INDICATES 2.4.  REPLACED THE RT ENGINE FAN BLADES.
